# SDR UPS96221468

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N943UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19102
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 651927015
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT I/B FLAP TRACK IS CORRODED AT ATTACHMENT TO MLG SUPPORT BEAM.  REPAIRED IAW B727-5742-0651.
